Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Killionaire

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About Killionaire

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    Vancouver B.C.

Recent Profile Visitors

1387 profile views
  1. I wouldn't be too worried. Personally, I would stay away from the drug all together, as I would imagine your acne isn't too bad (given the low dosage), and is caused by raised hormones during puberty, I don't believe it's necessary. I took a giant doseage for an extended period of time and I virtually stopped growing, but I havent seen this in low dose, short course treatments.
  2. The mechanism of action is absolutely known, but kept secret because it would keep it's target market from taking it, that's teens during puberty.
  3. Took an extended course at 14.5, virtually stopped growing in height after that. Peaked at 5'6 1/4, brother (who was shorter than me in his early highschool years) is 6 foot, all my relatives are taller than me, including the females... mom, grandma, cousins and aunts, no joke.
  4. No way to tell, but I can bet a good majority in this forum would tell you to look into other, natural treatment options. Whether you have noticeable side effects or not, Isotretinoin is not doing your system any good, I personally would take back all the painful body acne I ever had rather than subject myself to Accutane again. If you feel you have no other option, only take it in doses of no more than 20 mg daily and for no longer than 4 months at a time would be my advice. I was unfortunate e
  5. Let me start off by saying taking Accutane has been my biggest regret thus far in my short 23 years. I was on a progressively elevated dose when I was about 14.5 for 8 months, reaching a cap of 80mg per day weighing in at about 63 kg for the last couple months. Unfortunately I didn't have any side effects until after I had come off the course. I'm done feeling sorry for myself and passing blame, and now I'm just trying to understand what the drug has done to me on a hormonal level so I can take
  6. It can in one sense... If you're diagnosed with Scoliosis (curvature of the spine) like I have been, you can lose height if it progresses.
  7. I cant say for the face, because I never got huge cysts on it, but my back definitely scarred, it's been 7 or 8 years now and they've become slightly less noticeable but they'll always be there
  8. Same... massive chest and shoulders (out pressing my gym rat friends who are 40 pounds heavier and 6 inches taller), short legs and small knees and wrists. Another interesting thing is I'm a legit size 10 shoe, which is pretty big for a guy that's just over 5'6... my feet were one of the first things to grow for me.
  9. Not sure, I'd say mostly it's the numbing effect on the nerves alcohol induces... Like i said I already have minimal sensation there, when you mix alcohol in it it's practically hopeless... I can get an erection, just doesnt stick around for long usually Accutane or no accutane, thats what alcohol does to 90%+ of men. No, it doesn't
  10. What's done is done, you can only look ahead and change your daily habits to help yourself now. First time I did yoga it was pretty funny, considering I've been a complete meat head up until now, but its real relaxing and a great way to meet women haha.. Pretty challenging too. I've noticed that activity is everything with joint pain, if you have a desk job or are a student, make sure you at least get up once every hour and move around, go for walks on break, hell do jumping jacks in the office,
  11. Not sure, I'd say mostly it's the numbing effect on the nerves alcohol induces... Like i said I already have minimal sensation there, when you mix alcohol in it it's practically hopeless... I can get an erection, just doesnt stick around for long usually
  12. Pretty typical I'd say, I've been on two courses and still have reoccuring acne, more than a pimple or two as well, several. My mother has been on something like 6 courses and she still gets some zits... at 56 years old. I could care less now personally as I have a host of other issues brought on by accutane that are far more serious P.S. I love your avatar Karam, looks like we might share similar ideologies
  13. Welcome to my world... Some days it's worse than others, but I can't last more than 10 minutes on the treadmill, not because I'm out of breath, but because my back, neck, hips or knees or feet will be in extreme pain thanks to Accutane. Like I said, some days it's better than others, and it's always better with an adequate warm up. I have a fairly physical job so that helps me loosen through the day, and I just started yoga which is helping as well. I'm a 22 year old male, ex star athlete
  14. I certainly lost sensation when I started taking accutane, and it hasn't came back. I still have a high sex drive though.. To be honest, I used to be a bit premature before I took it (mind you I was 13 and only had a few sexual experiences that lasted more than 2 minutes) and now I can last longer and it's still a good time... If I get a couple drinks in me I have definite ED, which sucks cause that's generally when I want it most. I understand sensation goes down for everyone when they are unde
  15. Accutane can definitely alter bone growth, I feel I'm an example of it. You have a lot of ribs, which one is protruding? Near the top or the bottom?
×